# SDR DL76L992092

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 29,851 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MSU - RECORD WIRE REPAIRED ON INSPECTION OF LT ENG EEC CONTROL WIRES.  FOUND 3 WIRES WITH CHAFE ON INSULATION.  NO LEGIBLE WIRE NR FOUND.  REPAIRED WIRES PER CHAP 20 OF BOEING WIRING MANUAL FWD TO MCO.  NO WIRES DAMAGED ONLY INSULATION.
